Solutions in Gevrey spaces of partial differential equations with constant coefficients
Analytic solutions of partial differential equations - Trento, 1981, Astérisque no. 89-90  (1981), p. 129-151
@incollection{AST_1981__89-90__129_0,
     author = {Cattabriga, L.},
     title = {Solutions in Gevrey spaces of partial differential equations with constant coefficients},
     booktitle = {Analytic solutions of partial differential equations - Trento, 1981},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {89-90},
     year = {1981},
     pages = {129-151},
     zbl = {0496.35018},
     mrnumber = {666406},
     language = {en},
     url = {http://www.numdam.org/item/AST_1981__89-90__129_0}
}
Cattabriga, L. Solutions in Gevrey spaces of partial differential equations with constant coefficients, in Analytic solutions of partial differential equations - Trento, 1981, Astérisque, no. 89-90 (1981), pp. 129-151. http://www.numdam.org/item/AST_1981__89-90__129_0/

[1] K. G. Andersson, Global solvability of partial differential equations in the space of real analytic functions. Coll. on Analysis, Rio de Janeiro, August 1972, Analyse fonctionelle, Hermann, 1974. | MR 390466 | Zbl 0307.35017

[2] G. Bjorck, Linear partial differential operators and generalized distributions. Ark. Mat. 6 (21) (1966), 351-407. | Article | MR 203201 | Zbl 0166.36501

[3] L. Cattabriga, Sull'esistenza di soluzioni analitiche reali di equazioni a derivate parziali a coefficienti costanti, Boll. Un. Mat. Ital. (4) 12 (1975), 221-234. | MR 509089 | Zbl 0328.35009

[4] L. Cattabriga, Fundamental solutions with singular support contained in a cone or in a half-space. Applications, Conf. Sem. Mat. Univ. Bari 151 (1978), 1-24. | MR 506565 | Zbl 0395.35009

[5] L. Cattabriga - E. De Giorgi, Sull'esistenza di soluzioni analitiche di equazioni a derivate parziali a coefficienti costanti in un qualunque numero di variabili, Boll. Un. Mat. Ital. (4) 6 (1972), 301-311. | MR 315250 | Zbl 0258.35006

[6] L. Cattabriga - E. De Giorgi, Soluzioni di equazioni differenziali a coefficienti costanti appartenenti in un semispazio a certe classi di Gevrey, Boll. Un. Mat. Ital. (4) 12 (1975), 324-348. | MR 422839 | Zbl 0336.35018

[7] E. De Giorgi - L. Cattabriga, Una formula di rappresentazione per funzioni analitiche in n , Boll. Un. Mat. Ital. (4) 4 (1971), 1010-1014. | MR 297952 | Zbl 0261.31004

[8] E. De Giorgi - L. Cattabriga, Una dimostrazione diretta dell'esistenza di soluzioni analitiche nel piano reale di equazioni a derivate parziali a coefficienti costanti, Boll. Un. Mat. Ital. (4) 4 (1971), 1015-1027. | MR 382820 | Zbl 0224.35018

[9] J. Fehrman, Hybrids between hyperbolic and elliptic differential operators with constant coefficients. Ark. Mat. 13 (1975), 209-235. | Article | MR 387797 | Zbl 0313.35009

[10] E. A. Gorin, Partially hypoelliptic partial differential equations with constant coefficients, Sibirsk. Mat. Z. 3 (1962), 500-526. | MR 176227 | Zbl 0161.07802

[11] L. Hörmander, On the division of distributions by polynomials. Ark. Mat. 3 (1958), 555-568. | Article | MR 124734 | Zbl 0131.11903

[12] L. Hörmander, On the characteristic Cauchy problem, Ann. of Math. 88 (1968), 341-370. | Article | MR 231039 | Zbl 0164.40701

[13] L. Hörmander, On the existence and regularity of solutions of linear pseudo-differential equations, L'Enseigment mathem. 17 (1971), 99-163. | MR 331124 | Zbl 0224.35084

[14] L. Hörmander, On the existence of real analytic solutions of partial differential equations with constant coefficients, Inventiones Math. 21 (1973), 151-182. | Article | MR 336041 | Zbl 0282.35015

[15] T. Kawai, On the global existence of real analytic solutions of linear differential equations (I), J. Math. Soc. Japan, 24 (1972), 481-517. | Article | MR 310412 | Zbl 0234.35012

[16] E. Larsson, Generalized hyperbolicity, Ark. Mat. 7 (1967), 11-32. | Article | MR 221062 | Zbl 0183.41302

[17] B. Malgrange, Existence et approximation des solutions des équations aux dérivées partielles et des équations de convolution, Ann. Inst. Fourier (Grenoble) 6 (1955-56), 271-355. | Article | MR 86990 | Zbl 0071.09002

[18] T. Shirota, On the propagation of regularity of solutions of partial differential equations with constant coefficients, Proc. Japan Acad. 38 (1962), 587-590. | Article | MR 149095 | Zbl 0112.32201

[19] G. Talenti, Un problema di Cauchy, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (3), 18 (1964), 165-186. | MR 168908 | Zbl 0131.31902

[20] F. Treves, Locally convex spaces and linear partial differential equations. Springer 1967. | Article | MR 223939 | Zbl 0152.32104